# SDR DALA2018062094077

- Difficulty date: June 18, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 68,194 hours, 26,762 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

R1 DOOR WONT ARM.  INSPECTED THE GIRT BAR FOR SLIDE, CLEARED DEBRIS, CLOSED AND ARMED DOOR. OK FOR SERVICE.
